# SDR CA090421004

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,436 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Stop Fitting
- Part number: Z4244120000
- Condition: Misinstalled
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TRIM STOP WAS OBSERVED TO BE ASSEMBLED INCORRECTLY ON THE CABLE. SUBSEQUENT TIGHTENING OF THE STOP NUT WOULD HAVE SHEARED THE CABLE AND LED TO IMMINENT FAILURE.
